International Journal of Theoretical and Applied Mathematics

Volume 8, Issue 4, August 2022

  • A Generalized Gamma-Type Functions Involving Confluent Hypergeometric Mittage-Leffler Function and Associated Probability Distributions

    Naresh Dudi

    Issue: Volume 8, Issue 4, August 2022
    Pages: 78-84
    Received: 23 May 2022
    Accepted: 20 June 2022
    Published: 21 October 2022
    DOI: 10.11648/j.ijtam.20220804.11
    Abstract: Gamma function is one of the important special functions occurring in many branches of mathematical physics and is investigated in detail in a number of literatures in recent years. The main object of this paper is to present a systematic study of a unification and generalization of the gamma-type functions, which is defined here by means of the co... Show More